International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064


Downloads: 111

India | Mathematics | Volume 4 Issue 1, January 2015 | Pages: 2167 - 2170


A Study on Queuing System with Parallel Servers

M.Reni Sagayaraj, S. Anand Gnana Selvam, A. Charles Sagayaraj, R. Reynald Susainathan

Abstract: Consider a system of two parallel queues where each customer must leave after service through a common gate G. Assume that service times at the two stations I and II are independent and identically distributed with density function on, and that exist service takes a fixed length of time. Suppose further that a I-customer may be served at station I only if the previous I-customer has completed exist service. In this paper the total service time is calculated.

Keywords: Queueing system, parallel servers, Integral equation

How to Cite?: M.Reni Sagayaraj, S. Anand Gnana Selvam, A. Charles Sagayaraj, R. Reynald Susainathan, "A Study on Queuing System with Parallel Servers", Volume 4 Issue 1, January 2015, International Journal of Science and Research (IJSR), Pages: 2167-2170, https://www.ijsr.net/getabstract.php?paperid=SUB15797, DOI: https://dx.doi.org/10.21275/SUB15797


Download Article PDF


Rate This Article!

Received Comments

No approved comments available.


Top